# SDR CALA2024102102682

- Difficulty date: August 26, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833825UAL
- Condition: Cracked
- Location: Sta660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 681 STR 11L INTERCOSTAL CRACKED O/B RADIOUS, TAG 35261. REF AMES NR 172653-0200-0114 REMOVED AND REPLACCED INTERCOSTAL ON FS 681 STR 11L IAW B757-200 SRM 51-40-02 PARA 4. PARTIAL WORK SEE PW 132 1 OF 2 IS COMPLETED
